JOURNAL ARTICLE

Decline of anti-desmoglein 1 IgG ELISA scores by withdrawal of D-penicillamine in drug-induced pemphigus foliaceus

K Nagao, A Tanikawa, N Yamamoto, M Amagai
Clinical and Experimental Dermatology 2005, 30 (1): 43-5
15663502
A case of pemphigus foliaceus arising during the administration of D-penicillamine was reported. A 72-year-old woman with systemic sclerosis developed flaccid vesicles and crusted erythema of the skin after administration of D-penicillamine for 1-year. She was positive for anti-desmoglein 1 IgG by ELISA. The withdrawal of D-penicillamine resulted in improvement of the skin lesions and ELISA scores for anti-demoglein 1 antibodies revealed a surprisingly rapid decline. This case is a classical incidence of drug-induced pemphigus foliaceus, in which D-penicillamine was constantly required not only to induce, but also to maintain the production of the autoantibodies.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
15663502
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.